# SDR AUS20020943

- Difficulty date: August 19, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 27S7D510903
- Condition: Split
- Location: Deice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE DE-ICE BOOT SPLIT LONGITUDINALLY.
